# SDR DXTA2022082468780

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 120
- Aircraft serial: 5605588
- Aircraft time: 14,366 hours, 10,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 100
- Component: Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT EXTERIOR EMERG LIGHT: RIGHT SIDE FURTHEST AFT EMERGENCY LIGHT INOP. LIGHT BELOW EMERGENCY EXIT DOOR. // SIGNOFF// REMOVED INOP AFT WING EMERGENCY LED LIGHT ASSY AND REPLACED WITH A NEW LED LIGHT ASSY IAW CE-560XLS AMM 33-50-04. OPERATIONAL CHECK GOOD WITH NO FURTHER DEFECTS NOTED. PART NUMBER OFF/ON OWL-100-04. SERIAL NUMBER OFF/ON 115007351/ 115011019
